# SDR SWAA2022022510221

- Difficulty date: November 27, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 45,279 hours, 26,669 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER I/B FIXED TRAILING EDGE PANEL AFT SEAL BRACKET CRACKED / R&R LEFT WING UPPER I/B FIXED TRAILING EDGE PANEL AFT SEAL BRACKET AS PER SRM 51-40-02.
